Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Numbness in arms and feet. Is this any serious problem ?

Hi, my nephew is 40 years old, he had had heart problem, I think heart failure 2 years ago and a device implanted to him (pacemakers),2 months ago, he has no history of hypertension or any disease before, but now he is complaining of intermittent numbness in his arms and feet, could you tell me please, this is because of the device or not related to this, he developed hypotension sometimes and the doctor advice him to decrease the dose of drug which he is taking(diuretics), because he developed dizziness and fainting few times and his cardiology doctor told him that his device work properly and its not the cause, please tell me is this numbness is a serious problem and he must go to which specialist for this, what is the probable disease or problem he may have, could be neurological?! thanks
Asked On : Sun, 17 Jul 2011
Answers:  1 Views:  189
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Yes. Numbness could indicate electrolyte imbalance. Diuretics could cause low calcium and magnesium making you feel numbness and tingling sensation. It is best he contacts his Doctor about this problem if it does not subside soon.
Answered: Sun, 17 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor